Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Metrical theorems on fractional parts of sequences


Author: Wolfgang M. Schmidt
Journal: Trans. Amer. Math. Soc. 110 (1964), 493-518
MSC: Primary 10.33; Secondary 10.30
DOI: https://doi.org/10.1090/S0002-9947-1964-0159802-4
MathSciNet review: 0159802
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.33, 10.30

Retrieve articles in all journals with MSC: 10.33, 10.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0159802-4
Article copyright: © Copyright 1964 American Mathematical Society